# SDR AALA200802565

- Difficulty date: September 22, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 68,753 hours, 30,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 168
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CUSP ANGLE CORRODED AT STATION 168.  AREA OF DISCREPANCY IS 1 INCH BY 1 INCH WITH A DEPT OF .033 INCH.  BLENDED OUT CORROSION AND INSTALLED DOUBLER REPAIR IN ACCORDANCE WITH ESO 80559 DATED 19 SEP 2008.
